# SDR DLL17952796

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 1512449107
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF WHEN GEAR RETRACTED, HAD VIBRATION AND NOISE FROM NOSE GEAR AREA, RETURNED ATL.  REPLACED BROKEN LEFT ROD ASSEMBLY FOR FWD DOOR.  RIGGED DOORS, OPERATION NORMAL.
